Skip to Content

Why am I still feeling depressed? Iam taking 50mg of zoloft a day, is that not enough?

Responses (4)

davidadamfish29 19 Jul 2011

I bet you actually just need a life-change, because we all know that when you depend on an anti depressant... they don't freaking help. On the other hand, if u have'nt tried Lexapro yet, consider it cause it really is very tolerable when starting it. Anyway life-change is the real medicine.

Anonymous 19 Jul 2011

Hello tkozz. If you're still feeling depressed, it might be one of two reasons. The length of time that you've been on zoloft. It can usually take anywhere between four and five weeks to begin to show results. Number two, you might need your dose to be adjusted, often, that alone will make a difference. The usual dose is 100mg. and its normally in the morning. Zoloft is a popular medication, has minimal side-effects, well tolerated in that area. You might phone your doctor, and tell him/her whats going on, that you're still not feeling any better. best wishes, hope you feel better soon.

bodemis 19 Jul 2011

Best advise i can give you is get the hell off these mind controlling drugs..Smoke pot or just get a pot inhaler..Best wishes..

caringsonbj 19 Jul 2011

Deat tkozz:
Nothing really to add Pledge did a fantastic job covering the bases but I wanted to come on and to just let you know that I am also a person on this site, I experienced depression and panic in my teens it was something I don't think I'll ever forget things are different now but please now that I among many others are pulling for you just hang in there and as pledge said sometimes it takes a little more time. Keep letting us know how you are doing! try doing a little more each day that will also make a difference

sweetie pie 22 Jul 2011

Hello tkozz! I have been on Zoloft for over 10 years now. My doctor started me off on 50 mg and now I take 200 mg. You can reach a plateau and your body eventually needs more of the drug to be able to feel the total effects. Also, your body goes through chemical changes as you age which also can interfere with the absorbtion of the drug. I needed my Zoloft increased over the years because of these factors. I have now been on 200 mg for quite awhile and it seems that I have reached my plateau. If I start to have symptoms again then my medication may need to be re-evaluated. I hope that Zolot helps you as much as it has helped me. Sweetie Pie

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions